VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sunfriend-banner
sperti logo 1
Text size A A A
High contrast on off

Information on the latest vitamin D news and research.

Find out more information on deficiency, supplementation, sun exposure, and how vitamin D relates to your health.

Hi, I just recently found out that I was vitamin D deficiency I am a 7 and live in the USA… My doctor prescribed me the 50,000 I U's and I found out that it was D t and live in the USA… My doctor prescribing me the 50,000 I U's and I found out that it was D2, so he bought vitamin D3 and I am taking 6000 right now and look up to 10,000 on Monday and having a strange feeling of pins and needles through my arms and upper legs and I also have this burning sensation in my chest this be a cause from the vitamin deficiency?

General Discussion

Asked by  Meggan on March 24, 2016

Answers

  • Meggan
    Participant
     Meggan on

    See title

    Answered by  Meggan on

  • Meggan
    Participant
     Meggan on

    I’m sorry that does not make any sense… I don’t know how to delete this..

    Answered by  Meggan on

  • IAW
    Participant
     IAW on

    Sometimes Vitamin D can cause hypercalcemia and the symptoms of hypercalcemia include: feeling sick or being sick, poor appetite or loss of appetite, feeling very thirsty, passing urine often, constipation or diarrhea, abdominal pain, muscle weakness or pain, feeling confused, feeling tired and bone pain.
    Sometimes people are deficient in the mineral magnesium. If so they will usually get the following symptoms • Irritability or anxiety, Nausea, Headaches, Insomnia, Fatigue, Muscle cramps/twitching, Weakness and constipation. If this is the case then you will need to supplement with magnesium.
    Your symptoms do not seem to fit either one.
    If you really think it is “pins and needles” then you should call your doctor. It may be hypocalcemia https://en.wikipedia.org/wiki/Hypocalcaemia. If it is and it gets serious, it could be life threatening. The answer may be to take calcium supplements but I am not sure so you need to call the doctor.

    Answered by  IAW on

  • Meggan
    Participant
     Meggan on

    Thank you, I’m going tomorrow!! I’m really scared! I’ve always been healthy..

    Answered by  Meggan on